MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 04/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Returned test strips evaluated with defect found.Qc investigation on 4/17/2018 returned test strips produce high readings.Most likely underlying root cause of high results are due to improper storage: vial left open for an extended period of time test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up calls in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 200-368mg/dl.The customer did report symptoms of feeling dizzy.Medical attention is reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 5/31/2020 and open vial date is approximately 2-3 weeks ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).Spoke with the customer and the husband the customer was feeling dizzy and did not want to speak to me.On (b)(6) 2018, the customer said the results were high and she called the dr and he told her to go to the er.They did tests on her all negative the results of the non-fasting lab test was 318mg/dl the true track she said was 384mg/dl n/fasting and that is why she wants the meter replaced since the hospital told her to get her meter calibrated or replaced.These results could not be confirmed in meter memory.Customer was discharged the same day.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7469684
Report Number1000113657-2018-00491
Device Sequence Number107389
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1